Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/164098
Title: Singularities of inner functions associated with hyperbolic maps
Author: Evdoridou, Vasiliki
Fagella Rabionet, Núria
Jarque i Ribera, Xavier
Sixsmith, David J.
Keywords: Funcions de variables complexes
Funcions meromorfes
Sistemes dinàmics complexos
Functions of complex variables
Meromorphic functions
Complex dynamical systems
Issue Date: 1-Sep-2019
Publisher: Elsevier
Abstract: Let $f$ be a function in the Eremenko-Lyubich class $\mathscr{B}$, and let $U$ be an unbounded, forward invariant Fatou component of $f$. We relate the number of singularities of an inner function associated to $\left.f\right|_{U}$ with the number of tracts of $f$. In particular, we show that if $f$ lies in either of two large classes of functions in $\mathscr{B}$, and also has finitely many tracts, then the number of singularities of an associated inner function is at most equal to the number of tracts of $f$. Our results imply that for hyperbolic functions of finite order there is an upper bound -related to the order- on the number of singularities of an associated inner function.
Note: Versió postprint del document publicat a: https://doi.org/10.1016/j.jmaa.2019.04.045
It is part of: Journal of Mathematical Analysis and Applications, 2019, vol. 477, num. 1, p. 536-550
URI: http://hdl.handle.net/2445/164098
Related resource: https://doi.org/10.1016/j.jmaa.2019.04.045
ISSN: 0022-247X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
683531.pdf411.29 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 1-9-2021


This item is licensed under a Creative Commons License Creative Commons